# SDR DXTA2023032082940

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N756QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20742
- Aircraft time: 5,312 hours, 3,122 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIIFICULT TO CLOSE.  MOTOR BRINGS DOOR TO WITHIN ABOUT AN INCH OF LATCH AND HAS TO BE MANUALLY PULLED UP AND OVER TO CLOSE.  FEELS AS THOUGH ITS BINDING. TAKES MULTIPLE ATTEMPTS TO CLOSE.  FEELS AS THOUGH ITS BINDING. TAKES MULTIPLE ATTEMPTS TO CLOSE // SIGNOFF// INSPECTED MALN DOOR AND PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW CL350 AMM 52-00-00.
